Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Throat pain, taking Nexium, swollen tongue. Help

ENT said I had LPR... Gas specialist that did my scope said my sphectors where working fine and I don t have LPR. It all started with a cramping sensation on the right side of my throat followed by some numbness and difficulty is swallowing for about 5 minutes. A month past and then the other side of my neck started to hurt... just briefly but would go away... then both started to hurt. My neck under my chin and on both sides of my throat hurtsLike it can t relax. I have allergies and take meds for this daily. When my tongue hurts or feels swollen... i just assume it is my allergies. I have had some clearing of the throat because of that and I have felt a lump in my throat. But not often and it is usually gone if I calm down. My throat hurts on the sides... like by the opening of my throat and I yawn alot. Sometimes it feels like I am pulling scabes apart when I yawn. I have been on Nexium for years and they just put me on dexilant. I have changed my diet and my sleeping habits... even lost 10 lbs in 2 weeks! THey are going to do a CT scan on my monday to see if I have stones... which I wondered if that was the sensation I felt months ago...
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
yes can be parotid gland duct stone or sinusitis
get xray pns warers view to find codition of sinuses
the post nasal drip of mucus in sinuses causing swelling in throat tongue uvula giving the symptomps you have written
for time take metrogyl 200 mg bd to clear sinuses
take allegra 120 mg bd
apply kenacort mouth gel in throat tongue and uvula and harynx locally before meals

Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor